# SDR AWXA9500581

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 65C313326
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C7 INSPECTION, FOUND RT MAIN LANDING GEAR FORWARD TRUNNION BEARING MISSING RIVETS.  REPLACED FORWARD TRUNNION BEARING ASSEMBLY.  (M)
